Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The hitting characteristics of a strong Markov process, with applications to continuous martingales in $R^n$


Author: G. E. Denzel
Journal: Bull. Amer. Math. Soc. 72 (1966), 1026-1027
DOI: https://doi.org/10.1090/S0002-9904-1966-11627-0
MathSciNet review: 0198539
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Arbib, Hitting and martingale characterizations of one-dimensional diffusions, Z. Wahrsch. 3 (1965), 232-247. MR 192551
  • 2. P. Lèvy, Processus stochastiques et mouvement Brownien, Gauthier-Villars, Paris, 1948, p. 78. MR 190953
  • 3. K. E. Dambis, On the decomposition of continuous submartingales, Teor. Verojatnost. i Primenen. 10 (1965), 438-448. (Russian) MR 202179
  • 4. L. E. Dubins and Gideon Schwarz, On continuous martingales, Proc. Nat. Acad. Sci. 53 (1965), 913-916. MR 178499
  • 5. Hiroshi Kunita and Shinzo Watanabe, On square integrable martingales, Privately communicated preprint, 1966. MR 217856


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11627-0

American Mathematical Society